Semigroups in which every 2-generated subsemigroup is a transversal
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1978), pp. 102-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_10_a16,
author = {V. M. Krivenko},
title = {Semigroups in which every 2-generated subsemigroup is a~transversal},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {102--104},
year = {1978},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_10_a16/}
}
V. M. Krivenko. Semigroups in which every 2-generated subsemigroup is a transversal. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1978), pp. 102-104. http://geodesic.mathdoc.fr/item/IVM_1978_10_a16/